Publicación:
Quasilinear elliptic equations with singular quadratic growth terms

dc.contributor.authorBoccardo, Lucio
dc.contributor.authorLeonori, Tommaso
dc.contributor.authorOrsina, Luigi
dc.contributor.authorPetitta, Francesco
dc.contributor.orcidhttps://orcid.org/0000-0001-9265-7912
dc.contributor.orcidhttps://orcid.org/0000-0002-0848-4463
dc.contributor.orcidhttps://orcid.org/0000-0003-3676-5526
dc.contributor.orcidhttps://orcid.org/0000-0002-8067-0121
dc.date.accessioned2024-11-22T08:16:02Z
dc.date.available2024-11-22T08:16:02Z
dc.date.issued2011-08
dc.description.abstractIn this paper, we deal with positive solutions for singular quasilinear problems whose model is {u=0-Δu + |∇u| 2/(1-u)γ = g in Ω on ∂Ω, where Ω is a bounded open set of ℝN, g ≥ 0 is a function in some Lebesgue space, and γ > 0. We prove both existence and nonexistence of solutions depending on the value of γ and on the size of g.en
dc.description.versionversión final
dc.identifier.citationBoccardo, L., Leonori, T., Orsina, L., Petitta, F. Quasilinear elliptic equations with singular quadratic growth terms (2011) Communications in Contemporary Mathematics, 13 (4), pp. 607-642. https://doi.org/10.1142/S0219199711004300
dc.identifier.doihttps://doi.org/10.1142/S0219199711004300
dc.identifier.issn0219-1997; eISSN: 1793-6683
dc.identifier.urihttps://hdl.handle.net/20.500.14468/24472
dc.journal.issue4
dc.journal.titleCommunications in Contemporary Mathematics
dc.journal.volume13
dc.language.isoen
dc.page.final642
dc.page.initial607
dc.publisherWorld Scientific Publishing
dc.relation.centerFacultades y escuelas::Facultad de Ciencias
dc.relation.departmentMatemáticas Fundamentales
dc.rightsinfo:eu-repo/semantics/openAccess
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/deed.es
dc.subject12 Matemáticas
dc.subject.keywordsmeasure dataen
dc.subject.keywordsnatural growth conditionen
dc.subject.keywordsNonlinear elliptic equationsen
dc.subject.keywordsvertical asymptoteen
dc.titleQuasilinear elliptic equations with singular quadratic growth termsen
dc.typeartículoes
dc.typejournal articleen
dspace.entity.typePublication
Archivos
Bloque original
Mostrando 1 - 1 de 1
Cargando...
Miniatura
Nombre:
QUASILINEAR ELLIPTIC_Leonori_T.pdf
Tamaño:
473.8 KB
Formato:
Adobe Portable Document Format
Bloque de licencias
Mostrando 1 - 1 de 1
No hay miniatura disponible
Nombre:
license.txt
Tamaño:
3.62 KB
Formato:
Item-specific license agreed to upon submission
Descripción: